Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On local diffeomorphisms about an elementary fixed point


Author: Kuo-Tsai Chen
Journal: Bull. Amer. Math. Soc. 69 (1963), 838-840
MathSciNet review: 0154292
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. T. Chen, Equivalence and decomposition of local vector fields, Proc. Nat. Acad. Sci. U.S.A. 49 (1963), 740-741.
  • 2. Kuo-Tsai Chen, Equivalence and decomposition of vector fields about an elementary critical point, Amer. J. Math. 85 (1963), 693–722. MR 0160010
  • 3. Daniel C. Lewis Jr., Formal power series transformations, Duke Math. J. 5 (1939), 794–805. MR 0000744
  • 4. S. Smale, Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 97–116. MR 0165537
  • 5. Shlomo Sternberg, The structure of local homeomorphisms. III, Amer. J. Math. 81 (1959), 578–604. MR 0109853


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11057-5